Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

medici

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

  • Days Won

    1

medici last won the day on November 14 2016

medici had the most liked content!

Community Reputation

4 Neutral

About medici

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. medici

    4 months with Diane-35

    Already doing 4 months into this birth control pill... It has been a roller-coaster trip. Emotionally and physically. The good news? My ACNE has get a lot better, but it hasn´t disappear completely. I have already said it, but the thing of the breasts getting bigger is 100% true!. Also, my hirsutism has improve. And I don´t have massive, long periods as before. The bad side effects? First things first, my mood: I feel sometimes SO depressed, not knowing why. And my tummy is swollen as
  2. Even though i have some kind of allergy/eczema/atopic dermatitis going on in my face and neck... (My allergist confirmed that to me weeks ago), Diane-35 has helped me A LOT with my acne, so I´m happy to take it. The weight gain is the only side effect i´m having right now! But not other side effects for the moment. Do someone know what to eat/not to eat when you have atopic dermatitis? I´m confused with this disease... Thank you!
  3. medici

    Diet and questions

    Since I´ve started with the treatment, I´ve been thinking about my diet. We are what we eat, aren´t we? So, was it the reason why my hormones were imbalanced? And I´ve realised that, when i was a kid and during my puberty, I was drinking TONS of milk. I´ve always like it, and I drank two big glasses a day, sometimes even more. And I was drinking a lot of Coca-Cola, too! Also, eating a lot of sugar in my diet. So, I have this question now. I´m not a doctor, nor nutritionist, or anything
  4. Hi! I have also my hormones imbalanced, and I was thinking it has something to do with diet, as you said. I´m going milk free, but i eat yogurt and cheese because of calcium. Also, more vegetables and fruits, and I must tell you that going sugar free is the best thing you can do! Sad thing is , many products that are not supposed to have sugar contain added sugar, which is as bad as the sugar in donuts, bakery... so sometimes it´s difficult to follow. So, I think you are going right, but I mus
  5. It´s been already 2 months taking the pill "Diane-35"! Changes i´ve experience are: -The acne has improve SO MUCH. It´s unbelievable. I still got a few pimples, but not like before. This pill is helping me so much with it. If you have acne and you are a woman, i recommend you to go to your gynecologist, because maybe you are suffering the same as i am. -I had to remove my facial hair with wax, but i´ve seen an improvement because it´s not growing as much as before. -My breast continue t
  6. Hahahah yeah! It is good Adeel2111 and niklaus, I knew it because my gynecologist told me before starting the pill, but if she hadn´t done it i would have been as surprised as you , for sure!
  7. Thanks for that! I´ll keep that in mind. And good luck on your journey, too!
  8. Thanks for your comment Adeel2111. You're right. Alcohol only messes you up. I'll stop drinking, to see what happens. Again, thanks!
  9. Today, i´m doing 1 month on Diane-35. Here are the changes I´ve experience yet. -More appetite = getting fatter -Feeling much better with my emotions, in general, except the days of "resting" , when i have my period. My mood changes like crazy! I feel moody and angry, I don´t know why. - My breasts are getting bigger, too - My acne is slowly improving -My hirsutism... i´m not seeing improvement yet. -I don´t tolerate alcohol as before. I don´t know why. Maybe it has nothing to do with the
  10. medici

    10 days with Diane-35

    Thanks for all your tips niklaus! And hope your problem´ll solve soon. Good luck!
  11. medici

    10 days with Diane-35

    Hi niklaus! Thanks for writing. So, have you seen your gynecologist for the period thing? And if you did so, what did he/she said? About the skin, i´m now at day 22 and haven´t notice new pimples. But the acne isn´t gone, so i´ll have to wait, right?. Did you experience other bad symptoms? The only bad thing i´m noticing right now is that i´m getting fatter ... and i still have headaches sometimes. But nothing else. Again, thanks!
  12. medici

    10 days with Diane-35

    It´s soon to post big changes. I´ve only been 10 days with it! The only thing i started to notice is a headache coming out of nowhere... hope it´ll go away soon. And i think i´m gaining weight? I´m in good shape, and i do exercise often but... it´s just my feeling about it! I will continue posting. Thanks for reading! (Also, for the acne, i´m taking Treclinac, a topical form of antibiotic and vitamin A that my derm prescribed me... it worked amazing on my skin! I use it at night. The only bad
  13. Yes. They are not red now but they were. Her dermatologist said that they´ll fill up with time, something about the regeneration of the skin, but he said to her that, if she wanted fast results, she could do the dermabrasion? thing (i think it´s its name). Anyways, patience is key, i know it from them, so keep going!
×